# SDR CALA2024120603024

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 60,730 hours, 19,424 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: EA5330-04213 REVISION D OPERATION 004 OVERVIEW, 01 E/A FA STENER HOLE COMMON TO THE MIDIFICATION AREA HAVE CRACK. L1 DOOR CUTOUT BEARSTRAP AND SKIN REPAIR WORKED PER UAL EC/RA#:5 310-08471 AND VT MAE EA 757-5310-13-A3723 REV-
